MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ C STD 70MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS CON SZ C STD 70MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device available for evaluation: unknown arcos disassembly tool - unknown part and lot 11-300817 ¿ arcos distal stem ¿ 838140.Reported event was unable to be confirmed due to limited information provided by the customer.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01910, 0001825034-2021-01911.
 
Event or Problem Description
It was reported that during a hip procedure, the taper disassembly tool was found to be cross-threaded on the taper cone and the surgeon was unable to remove the taper from the stem.The surgeon then opted to perform an eto to remove the stem, taper and disassembly tool all in one piece.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
ARCOS CON SZ C STD 70MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12087789
Report Number0001825034-2021-01912
Device Sequence Number11730038
Product Code KWA
UDI-Device Identifier00880304474666
UDI-Public(01)00880304474666(17)270701(10)213330
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-301323
Device Lot Number213330
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR